# SDR VTZA96222

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Loose
- Location: Radar Screen
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6586 - IAD-ISP - DURING CRUISE, RETURNED TO IAD DUE TO THE WEATHER RADAR FAILING IN FLIGHT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MX RESECURED THE CONNECTOR ON THE RADAR SCREEN (P/N 6225941001).  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
